Couldn't find what you looking for?

TRY OUR SEARCH!

Dear Sir,

Two week ago i was in diarrhea problem, I used Immodium capsules without consulting doctor, I had 2 capsules for two days. Third day I did masturbation, next day I got a problem of Urinary retention. There is some side effects mentioned on Immodium capsule including Urinary retention. I am very much depressed by this situation. Please advice what should I do now and how long time It will take me to be normal.


Thanks

Loading...

If the urinary retention appeared the same time you started taking Immodium, it could be its side effect or an overdose. However, it is highly unlikely that you would experience these side effects with 2 capsules.

Immodium is said to cause urinary retention but rarely. The problem should be reversed after stopping the pill. If the problems persist, I would advise you to see a doctor because other causes of urinary retention are pretty serious.
Reply

Loading...